Tris Pharma, Inc. has voluntarily recalled three (3) lots of Infants’ Ibuprofen Concentrated Oral Suspension, USP (NSAID) 50 mg per 1.25 mL, to the retail level. The recalled lots of the product have been found to potentially have higher concentrations of ibuprofen.
FDA - U.S. Food and Drug Administration
Europe - EFSA - European Food Safety Authority
Takeda Pharma A/S recalls a batch of Pamol® in packs of 300 film-coated tablets after the discovery of Ibumetin 600 mg containing ibuprofen in some packs. Both types of medicine are used for the treatment of mild pain, but they work in different ways and may cause different adverse reactions.
Danish Medicines Agency
Pedea (Active substance: Ibuprofen) - PSUSA - Modification - Commission Decision (2018)3257 of Thu, 24 May 2018 European Medicines Agency (EMA) procedure number: EMEA/H/C/PSUSA/1712/201707
Europe -DG Health and Food Safety